# SDR 01FDEA00916

- Difficulty date: October 25, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B MIDFLAP, AFT FLAP CONTROL ROD CUT OUT IN THE LWR SPAR CHORD CRACKED. REMOVED AND REPLACED CHORD PER SRM 51-40-4, 51-30-2.
